# SDR FFS2006F00002

- Difficulty date: March 12, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Engine: Pwa PT6A65B
- System (JASC): 2612 · Fire Detection
- Part: Cable Assy
- Part number: 24412886
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING FOR LT ENGINE ILLUMINATED CONTINUOUSLY IN FLIGHT.  INSPECTED ENGINE AND NACELLE FOR EVIDENCE OF FIRE OR OVERHEAT.  INSPECTED FORE AND AFT FIRE LOOP INSTALLATION FOR DAMAGE AND GENERAL CONDITION.  NO FAULT FOUND.  COULD NOT DUPLICATE WARNING ON THE GROUND.  NO REOCCURRENCE OF FALSE WARNING IN FLIGHT, BUT SUBSEQUENTLY FIRE DETECTION SYSTEM WOULD INTERMITTENTLY FAIL (AMP-TEST).  ISOLATED PROBLEM TO FORWARD HALF OF FIRE LOOP.  RESISTANCE FROM CENTER CONDUCTOR TO STAINLESS STEEL SHEATH MEASURED LESS THAN 6 OHMS.  UPON REMOVAL A COUPLE OF AREAS SHOWED EVIDENCE OF CHAFING.  (K)
